# SDR 2022FA0000539

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: General aviation
- Aircraft: N616KK
- Make and model: Lear 45LEAR
- Aircraft serial: 452139
- Aircraft time: 3,223 hours, 2,451 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 66001413
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL220 THE R ENG OVHT CAS ILLUMINATED. WE RAN THE APPROPRIATE CHECKLIST AND RETURNED FOR A SINGLE ENGINE LANDING. DURING THE DESCENT THE LIGHT WOULD COME ON EVEN WITH THE ENGINE SHUT DOWN. WE WOULD CLEAR THE CAUTION AND IT WOULD RETURN A FEW MINUTES LATER.    REFERENCE SDR UNIQUE CONTROL # 2022FA0000506 FROM 9-12-22 FOR SAME PROBLEM.  DURING THIS LAST WRITE-UP MAINTENANCE FOUND THE CAS MESSAGE DISPLAYED WITH JUST POWER ON AIRCRAFT.  INDICATING NO BLEED LEAK BUT A PROBLEM WITHIN THE SENSOR SYSTEM.  MAINTENANCE MASSAGED WIRING IN SUSPECT AREA ABOVE BAGGAGE AND WAS ABLE TO TURN CAS MESSAGE OFF AND NOT GET IT TO COME BACK ON.     WE ELECTED TO HAVE JET EAST(MRO PERFORMING THE AOG WORK) TO REPLACE  2-EA M81714/12-22D-2(SPLICES) AND 2-EA 6600141-3 (SENSORS).  AFTER COMPLETION OF PART CHANGE THE CAS STILL REMAINED OUT WHILE MASSAGING WIRES.  WE HAVE RETURNED THE AIRCRAFT TO SERVICE AND PLAN TO SWAP DCU'S IF THE PROBLEM RETURNS.
